Alert archive / Michigan / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 25, 2009, 5:00 PM EDT for 5 counties in Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2009, 5:00 PM EDT (21:00 UTC)
- Expired
- Apr 25, 2009, 6:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI
The radar
The Grand Rapids radar (KGRR), 84 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:55 PM EDT, 5 minutes earlier.
Area forecast discussion, Apr 25, 4:55 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 455 PM EDT SAT APR 25 2009 LATEST UPDATE...ALL SECTIONS EXCEPT LONG TERM AND AVIATION... .SYNOPSIS...(455 PM EDT SAT APR 25 2009) AN ACTIVE PERIOD OF WEATHER IS EXPECTED THE NEXT SEVERAL DAYS ACROSS SOUTHWEST LOWER MICHIGAN AS A FRONTAL BOUNDARY OSCILLATES THROUGH THE AREA. A COLD FRONT WILL DROP SOUTH OF THE AREA THIS EVENING AND MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. ANOTHER COLD FRONT WILL PUSH THROUGH FROM THE WEST MONDAY NIGHT. SO...PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MONDAY NIGHT. RAINFALL OVER THE COURSE OF THE NEXT FEW DAYS MAY PUSH INTO THE ONE TO TWO INCH RANGE. && .SHORT TERM...(455 PM EDT SAT APR 25 2009) (TONIGHT THROUGH MONDAY NIGHT) CONVECTIVE EVOLUTION WILL BE THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM...AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION MULTIPLE TIMES. A COLD FRONT WILL SLIP SOUTH THROUGH THE AREA TONIGHT...THEN MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. SUNDAY NIGHT AND MONDAY SOUTHWEST LOWER MICHIGAN WILL BE IN THE WARM SECTOR ONCE AGAIN. FINALLY...A COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY NIGHT. ROUNDS OF CONVECTION WILL LIKELY ACCOMPANY EACH FRONTAL PASSAGE THROUGH THE FORECAST AREA. THE FORECAST AREA IS NOT IN A SLIGHT RISK IN DAY TWO OR DAY THREE AT THIS POINT...BUT THE STRENGTH OF THE LLJ SUNDAY EVENING AND SUNDAY NIGHT IS A CONCERN. SUNDAY NIGHT A 50-60KT LLJ WILL BE IN PLACE OVERHEAD...SO DAMAGING WIND GUSTS WILL BE A CONCERN IF ENOUGH INSTABILITY CAN BE REALIZED. PROBLEMATIC ISSUE WITH THE FORECAST IS THE AMOUNT OF CONVECTIVE DEBRIS/RAIN THAT WILL BE IN PLACE IN ANY GIVEN FORECAST PERIOD...WHICH WILL INHIBIT FURTHER DEVELOPMENT. AT THIS TIME...THE TIME FRAMES TO KEY ON APPEAR TO BE SUNDAY EVENING/SUNDAY NIGHT AND AGAIN ON MONDAY EVENING AHEAD OF THE COLD FRONT. && .LONG TERM...(243 PM EDT SAT APR 25 2009) (TUESDAY THROUGH SATURDAY) THE MID RANGE MODELS ARE NOT IN GOOD AGREEMENT. THE GOING FORECAST LOOKS TO BE FAVORING THE ECMWF. FEEL THAT THE GFS SOLUTION IS CLOSER TO WHAT WILL HAPPEN. WITH SEVERE WEATHER ACROSS THE REGION TODAY AND UNCERTAINTY WITH THE FORECAST... JUST LEANED THE GRIDS TOWARD THE GFS SOLUTION. NO BIG CHANGES BEING MADE. TUESDAY WILL SEE A COLD FRONT APPROACHING THE AREA WITH SHOWERS AND THUNDERSTORMS. HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY. THIS FRONT WILL STALL SOUTH OF THE STATE. A LOW PRESSURE SYSTEM WILL THEN MOVE FROM THE CENTRAL PLAINS JUST SOUTH OF THE AREA WITH SHOWERS AND THUNDERSTORMS. THIS WILL KEEP THE FRONT IN THE REGION AND PRECIPITATION AND CONVECTION ARE IN THE FORECAST THROUGH SATURDAY. WITH MAINLY ZONAL FLOW... TEMPERATURES WILL BE AT TO A LITTLE ABOVE AVERAGE THROUGH THE EXTENDED PERIODS. && .AVIATION...(455 PM EDT SAT APR 25 2009) SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS SOUTHWEST LOWER MICHIGAN THIS EVENING. THESE SHOWERS AND STORMS ARE ASSOCIATED WITH A COLD FRONT THAT EXTENDS ACROSS THE REGION. THE FRONT IS SLOWLY SLIDING SOUTHEAST AND IS EXPECTED TO STALL LATER TONIGHT. BEHIND THE FRONT, SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS LAKE MICHIGAN AS ANOTHER UPPER WAVE SLIDES EAST. WE WILL CONTINUE TO SEE THE POSSIBILITY OF PRECIP THROUGH MUCH OF THE OVERNIGHT HOURS. DO ANTICIPATE IFR TO LIFR CONDITIONS THROUGH 14Z SUN AS WARM FRONT LIFTS NORTH ACROSS SITES. VISIBILITIES AND CLOUDS DECKS WILL GRADUALLY INCREASE BY MID MORNING SUNDAY. && .MARINE...(455 PM EDT SAT APR 25 2009) A SMALL CRAFT ADVISORY CONTINUES INTO THIS EVENING AS WAVES REMAIN UP A BIT FROM SOUTHWEST FLOW THE PAST 24 HOURS. WAVES WILL BE ON A DOWN TREND TONIGHT AS THE FLOW GRADUALLY BECOMES OFF SHORE BEHIND A SOUTHWARD SINKING COLD FRONT. WAVES WILL LIKELY BE FAIRLY SMALL IN THE NEARSHORE WATERS INTO SUNDAY NIGHT...BEFORE SOUTHERLY FLOW KICKS THINGS UP AGAIN. && .HYDROLOGY...(455 PM EDT SAT APR 25 2009) PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAY WILL BRING THE AREA RAINFALL ON THE ORDER OF ONE TO TWO INCHES BY TUESDAY. SOME LOCATIONS MAY HAVE ALREADY RECEIVED OVER A HALF AN INCH OF RAIN...ESPECIALLY ACROSS CENTRAL LOWER MICHIGAN. STREAMFLOW CONDITIONS ACROSS CENTRAL LOWER MICHIGAN ARE NEAR NORMAL AT THIS POINT...SO RIVER UP THERE WILL LIKELY BE ABLE TO HANDLE THE PRECIPITATION WITHOUT SIGNIFICANT ISSUES. IN THE SOUTH HOWEVER...STREAMFLOW CONDITIONS ARE ALREADY HIGH AND ADDITIONAL RAINFALL MAY HAVE MORE OF AN IMPACT. RIVER CONDITIONS WILL BE MONITORED CLOSELY THIS EVENING AND NEW FORECASTS WILL LIKELY BE FORTHCOMING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH 00Z SUN FOR THE ENTIRE NEARSHORE FROM ST. JOE TO MANISTEE. && SYNOPSIS: DUKE SHORT TERM: DUKE LONG TERM: IOD AVIATION: JB MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Apr 25, 11:23 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1123 PM EDT SAT APR 25 2009 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1123 PM EDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH EARLY EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORM MOVEMENT WILL BE EAST NORTHEAST AT 35 TO 45 MPH. THE SEVERE WEATHER THREAT WILL END BY 8 PM OR POSSIBLY EARLIER WITH THE PASSAGE OF A COLD FRONT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR THUNDERSTORMS WILL LIFT NORTHWARD DURING THE DAY SUNDAY AS A WARM FRONT PUSHES THE AREA OF STORMS NORTH TOWARD ROUTE 10 BY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. ON MONDAY A COLD FRONT WILL PUSH EAST ACROSS THE AREA LATE IN THE DAY AND BRING THE RISK OF STRONG TO SEVERE THUNDERSTORMS. THURSDAY AND FRIDAY ANOTHER STORM SYSTEM WILL BRING BACK THE THREAT FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. LMZ844>849-260945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1123 PM EDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS FOR SMALL WATER CRAFT ARE EXPECTED THROUGH THIS EVENING DUE TO STRONG SOUTHWEST WINDS THAT WILL VEER TO THE NORTHWEST. IN ADDITION NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING. LOCALLY HIGH WINDS AND WAVES ARE POSSIBLE IN AND NEAR THE THUNDERSTORMS. AREAS OF FOG ARE POSSIBLE AS WELL DUE TO WARM AIR MOVING OVER THE COLD LAKE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AREA OF THUNDERSTORMS WILL LIFT BACK NORTH ACROSS THE NEAR SHORE WATERS SUNDAY. THE THREAT WILL MOSTLY BE NORTH OF LITTLE SABLE POINT BY EVENING. GUSTY WINDS AND INCREASED WAVES HEIGHTS ARE THE PRIMARY THREAT. ADDITIONAL STORMS ARE EXPECTED WITH THE COLD FRONT MONDAY AFTERNOON INTO THE EVENING. GUSTY WINDS AND HIGH WAVES ARE ONCE AGAIN POSSIBLE. ONCE THE COLD FRONT COMES THROUGH NORTHWEST WINDS WILL BUILD THE WAVE HEIGHTS TO THE POINT WERE THEY WILL BE HAZARDOUS FOR SMALL WATER CRAFT. THESE CONDITIONS WILL SUBSIDE BY TUESDAY EVENING. MORE STORMS ARE POSSIBLE LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT. MEADE
In the hours before
Local storm report, Apr 25, 2:33 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
233 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 1 W LANSING 42.73N 84.57W
04/25/2009 INGHAM MI PUBLIC
18 INCH DIAMETER HALF ROTTEN TREE ON HOUSE.
&&
GWETZELLocal storm report, Apr 25, 2:40 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 3 WNW WILLIAMSTON 42.70N 84.33W
04/25/2009 INGHAM MI TRAINED SPOTTER
2 FOOT DIAMETER LIVE TREE DOWN ACROSS ROAD AND ATOP WIRES
BETWEEN THATCHER AND BERKLEY.
&&
GWETZELLocal storm report, Apr 25, 3:00 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 1 S HUDSONVILLE 42.85N 85.86W
04/25/2009 E0.88 INCH OTTAWA MI PUBLIC
&&
GWETZELSpecial weather statement, Apr 25, 3:36 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 PM EDT SAT APR 25 2009
MIZ051-052-057>059-064>066-071>073-252030-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-GRATIOT-IONIA-KALAMAZOO-KENT-
MONTCALM-VAN BUREN-
336 PM EDT SAT APR 25 2009
...SIGNIFICANT WEATHER ADVISORY...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKFORD TO
MIDDLEVILLE TO 10 MILES WEST OF DECATUR...MOVING EAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
KEELER... BLOOMINGDALE... HARTFORD...
CUTLERVILLE... ALPINE... COMSTOCK PARK...
DUTTON... KENTWOOD... EAST GRAND RAPIDS...
SPARTA... GRAND RAPIDS... BRADLEY...
WAYLAND... LAWRENCE... CALEDONIA...
GLENDALE... BELMONT... GOBLES...
THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.
&&
LAT...LON 4207 8624 4216 8622 4270 8565 4317 8577
4334 8439 4278 8436 4277 8461 4243 8460
4242 8473 4208 8472
TIME...MOT...LOC 1935Z 260DEG 47KT 4310 8561 4272 8551
4213 8614
MEADESpecial weather statement, Apr 25, 4:20 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
420 PM EDT SAT APR 25 2009
MIZ058-059-065>067-071>074-252115-
BARRY-CALHOUN-CLINTON-EATON-INGHAM-IONIA-JACKSON-KALAMAZOO-VAN BUREN-
420 PM EDT SAT APR 25 2009
...SIGNIFICANT WEATHER ADVISORY...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRAND LEDGE TO
KALAMAZOO TO 7 MILES SOUTHWEST OF SCHOOLCRAFT...MOVING EAST AT 55
MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MATTAWAN... OSHTEMO... RICHLAND...
KALAMAZOO... MULLIKEN... EAGLE...
HICKORY CORNERS... DOWLING... NASHVILLE...
PORTAGE... BANFIELD... SCHOOLCRAFT...
VERMONTVILLE... WACOUSTA... LACEY...
GALESBURG... VICKSBURG... GRAND LEDGE...
THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT.
&&
LAT...LON 4222 8580 4283 8482 4293 8436 4278 8436
4278 8415 4207 8414 4207 8582
TIME...MOT...LOC 2019Z 253DEG 50KT 4281 8477 4231 8552
4208 8568
MEADELocal storm report, Apr 25, 4:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 S SCHOOLCRAFT 42.09N 85.64W
04/25/2009 KALAMAZOO MI TRAINED SPOTTER
SPOTTER WITNESSED 2 6 FOOT SECTIONS OF FENCE UPROOTED AND
THROWN ACROSS THE PROPERTY. ESTIMATED WIND SPEEDS TO 60
MPH.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:14 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 61 min |
| Apr 25, 5:16 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 59 min |
| Apr 25, 5:45 AM EDT | Special Weather Statement | GRR | Clare, Isabella | 45 min |
| Apr 25, 10:09 AM EDT | Special Marine Warning | GRR | 51 min | |
| Apr 25, 10:36 AM EDT | Special Weather Statement | GRR | Kent, Lake, Mecosta, Newaygo | 39 min |
| Apr 25, 10:54 AM EDT | Special Weather Statement | GRR | Isabella | 36 min |
| Apr 25, 11:08 AM EDT | Special Weather Statement | GRR | Barry, Clare, Ionia, Isabella, Kent, Mecosta and 2 more | 37 min |
| Apr 25, 11:38 AM EDT | Special Weather Statement | GRR | Kalamazoo | 52 min |
| Apr 25, 11:42 AM EDT | Special Weather Statement | GRR | Clare, Clinton, Gratiot, Ionia, Isabella | 48 min |
| Apr 25, 12:30 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Jackson | 60 min |
| Apr 25, 12:58 PM EDT | Special Weather Statement | GRR | Allegan | 62 min |
| Apr 25, 1:10 PM EDT | Special Marine Warning | GRR | 65 min | |
| Apr 25, 1:13 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 26 min |
| Apr 25, 1:23 PM EDT | Special Weather Statement | GRR | Ottawa | 37 min |
| Apr 25, 1:53 PM EDT | Special Weather Statement | GRR | Ionia, Kent, Montcalm | 52 min |
| Apr 25, 2:15 PM EDT | Special Marine Warning | GRR | 60 min | |
| Apr 25, 2:24 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Mecosta, Montcalm | 50 min |
| Apr 25, 2:34 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Ottawa | 41 min |
| Apr 25, 3:36 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ionia and 2 more | 54 min |
| Apr 25, 4:20 PM EDT | Special Weather Statement | GRR | Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 55 min |
| Apr 25, 4:30 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Kalamazoo | 45 min |
| Apr 25, 4:39 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 36 min |
| Apr 25, 5:43 PM EDT | Special Weather Statement | GRR | Clinton, Gratiot, Ionia | 62 min |
| Apr 25, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 22 min |
| Apr 25, 6:12 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot | 21 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.